# SDR A6WA200740216

- Difficulty date: April 27, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 12,260 hours, 10,956 cycles
- Engine: Ge CF343B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ASSIST MOTOR BRACKET (PN 601R317743-7) CRACKED AT BOTTOM END APPROX.  12 INCHES LONG.  (K)
